MathSciNet Relay Station
MathSciNet bibliographic data
MR1626723 20E36 (20E05 20E08 57M07)
Gaboriau, Damien; Jaeger, Andre; Levitt, Gilbert; Lustig, Martin An index for counting fixed points of automorphisms of free groups. Duke Math. J. 93 (1998), no. 3, 425–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement